# SDR SWIA200414312

- Difficulty date: December 25, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 20,072 hours, 29,383 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR GOING OFF INTERMITTENTLY.  REPLACED SMOKE DETECTOR.  OPERATIONAL CHECKED GOOD.
